# SDR IPXA2574139

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 23,941 hours, 15,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLOOR PANEL 241XEF HAS A PUNCTURE.  FABRICATED NEW PANEL IAW EO B757-5320-9692-H.
